# SDR OG52003F00001

- Difficulty date: January 17, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N25ND
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020005
- Engine: Pwa PT6*
- System (JASC): 2140 · Heating System
- Part: Combust Chamber
- Part number: FR10E214EL
- Part serial: A01120050
- Condition: Failed
- Location: Heater
- Part time: 159 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF HEATING DISCREPANCY THE COMBUSTION TUBE OF HEATER WAS FOUND SEVERELY COMPRESSED AROUND ITS UNSUPPORTED CIRCUMFERENCE.  NO VISABLE CRACKS OR LEAKAGE WERE NOTED.  SUSPECT WEAK WALLS FOR A PRESSURIZED INSTALLATION HEATER ASSEMBLY WAS REPLACED WITH FACTORY REBUILT ASSEMBLY.
